This article is cited in 3 scientific papers (total in 3 papers)
Polynomial algorithm for the path facility location problem with uniform capacities
A. A. Ageev, E. Kh. Gimadi, A. A. Kurochkin
S. L. Sobolev Institute of Mathematics, SB RAS, Novosibirsk, Russia
The Facility Location Problem with uniform capacities on path graphs is considered. Earlier it was shown by Ageev that this problem can be solved in $O(m^3n^3+m^5n^2)$ time, where $m$ is the number of facilities and $n$ is the number of clients. In the paper the modified algorithm is presented that has reduced infinitesimal order for the time complexity $O(m^4n^2)$. Ill. 9, bibl. 24.
facility location, uniform capacities, path graphs, polynomial-time algorithm.
PDF file (297 kB)
A. A. Ageev, E. Kh. Gimadi, A. A. Kurochkin, “Polynomial algorithm for the path facility location problem with uniform capacities”, Diskretn. Anal. Issled. Oper., 16:5 (2009), 3–18
Citation in format AMSBIB
\by A.~A.~Ageev, E.~Kh.~Gimadi, A.~A.~Kurochkin
\paper Polynomial algorithm for the path facility location problem with uniform capacities
\jour Diskretn. Anal. Issled. Oper.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
E. Kh. Gimadi, A. A. Kurochkin, “Uniform Capacitated Facility Location Problem with Random Input Data”, J. Math. Sci., 188:4 (2013), 359–377
G. G. Zabudskii, A. A. Koval', “Solving a maximin location problem on the plane with given accuracy”, Autom. Remote Control, 75:7 (2014), 1221–1230
A. A. Kurochkin, “Capacitated facility location problem on random input data”, J. Appl. Industr. Math., 8:4 (2014), 541–551
|Number of views:|